m-Semigroups, semigroups, and function representations
Fundamenta Mathematicae, Tome 59 (1966) no. 3, pp. 233-241
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_59_3_233_241,
author = {D. Monk and F. Sioson},
title = {m-Semigroups, semigroups, and function representations},
journal = {Fundamenta Mathematicae},
pages = {233--241},
year = {1966},
volume = {59},
number = {3},
doi = {10.4064/fm-59-3-233-241},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-59-3-233-241/}
}
TY - JOUR AU - D. Monk AU - F. Sioson TI - m-Semigroups, semigroups, and function representations JO - Fundamenta Mathematicae PY - 1966 SP - 233 EP - 241 VL - 59 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-59-3-233-241/ DO - 10.4064/fm-59-3-233-241 LA - en ID - 10_4064_fm_59_3_233_241 ER -
D. Monk; F. Sioson. m-Semigroups, semigroups, and function representations. Fundamenta Mathematicae, Tome 59 (1966) no. 3, pp. 233-241. doi: 10.4064/fm-59-3-233-241
Cité par Sources :